# SDR SWAA2023073183977

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 60,512 hours, 36,367 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Thermocouple
- Part number: UNKNOWN
- Condition: Overtemp
- Location: Zn 400 Nacelle/P
- Stage of operation: CL
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT #2 ENGINE EGT WENT RED AT 962 INDICATED<[01] REMOVED AND REPLACED #2 ENG OTBD UPPER THERMOCOUPLET49.5; CJ9 HARNESS;J9 HARNESS OPS CHECK GOOD IAW AMM 77-21-01
